# SDR MALA976529

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: 4053T73P0
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT PROP OIL TEMP EXCEEDED UPPER LIMITS, COMPLIED WITH QRH.  NO ABNORMALITIES WERE NOTED ON RIGHT ENGINE.  MAINTENANCE REPLACED RIGHT ENGINE PROP OIL TEMP BULB.  RAN ENGINE FOR SEVERAL MINUTES, ALL CHECKS GOOD IAW GE MM.
